Reply to Allergic Reactions and Sudden Death with Asenapine
J Clin Psychiatry 2012;73(5):720-721 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
To the Editor: Thank you for your letter. The recent US Food and Drug Administration (FDA) safety announcement regarding serious hypersensitivity including anaphylaxis associated with asenapine was mentioned and referenced in the article. The details, although incomplete, are informative.
J clin Psychiatry2012; 73(4):720-721
© 2012 Physicians Postgraduate Press, Inc.